MathSciNet Relay Station
MathSciNet bibliographic data
MR146172 (26 #3694) 10.16 (10.68)
Shimura, Goro Arithmetic of alternating forms and quaternion hermitian forms. J. Math. Soc. Japan 15 1963 33–65.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement